Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 392386, 12 pages
Research Article

Qualitative Behaviors of Functional Differential Equations of Third Order with Multiple Deviating Arguments

Department of Mathematics, Faculty of Sciences, Yüzüncü Yıl University, 65080 Van, Turkey

Received 14 September 2012; Accepted 24 September 2012

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Cemil Tunç. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Cemil Tunç, and Melek Gözen, “Stability and Uniform Boundedness in Multidelay Functional Differential Equations of Third Order,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013. View at Publisher ยท View at Google Scholar